# SDR 96ZZZX968

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N533QS
- Make and model: Braero BAE1251000
- Aircraft serial: 259033
- System (JASC): 2810 · Fuel Storage
- Part: Relief Valve
- Part number: 9870019B
- Condition: Leaking
- Location: Fuel Tank
- Stage of operation: IN
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS DETERMINED TO HAVE LEAKING THERMAL RELIEF VALVE.  ORDERED REPLACEMENT PART.  RECEIVED 4 EACH NEW RELIEF VALVES.  ALL 4 EACH LEAKED.  SUBMITTER SUSPECTS SPRING IS WEAK OR POOR FIT OF PISTON.
